Free access
Volume 11, Number 1, January 2005
Page(s) 72 - 87
Published online 15 December 2004
  1. R.A. Adams, Sobolev Spaces. A.P (1975).
  2. V.I. Arnold, Proof of a Theorem of A.N. Kolmogorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian. Russ. Math. Surv. 18 (1963) 9–36. [CrossRef]
  3. H. Brezis and L. Nirenberg, Forced vibrations for a nonlinear wave equation. CPAM, XXXI(1) (1978) 1–30.
  4. H. Brezis, J.M. Coron and L. Nirenberg, Free Vibrations for a Nonlinear Wave Equation and a Theorem of P. Rabinowitz. CPAM, XXXIII (1980) 667–684.
  5. G. Friesecke and A.D. Wattis Jonathan, Existence Theorem for Solitary Waves on Lattices. Commun. Math. Phys. 161 (1994) 391–418. [CrossRef]
  6. G. Iooss, Travelling waves in the Fermi-Pasta-Ulam lattice. Nonlinearity 13 (2000) 849–866. [CrossRef] [MathSciNet]
  7. M.A. Krasnoselsky and Y.B. Rutitsky, Convex Functions and Orlicz Spaces. Internat. Monogr. Adv. Math. Phys. Hindustan Publishing Corpn., India (1962).
  8. H. Lovicarova', Periodic solutions of a weakly nonlinear wave equation in one dimension. Czechmath. J. 19 (1969) 324–342.
  9. J. Moser, On invariant curves of area-preserving mappings of an annulus. Nachr. Akad. Wiss. Göttingen, K1 2 (1962) 1.
  10. A.V. Mikhailov, Integrability of a Two-Dimensional Generalization of the Toda Chain. JETP Lett. 30 (1979) 414–413.
  11. L. Nirenberg, Variational Methods in nonlinear problems. M. Giaquinta Ed., Springer-Verlag, Lect. Notes Math. 1365 (1987).
  12. P.H. Rabinowitz, Periodic solutions of Hamiltonian Systems. Comm. Pure Appl. Math. 31 (1978) 157–184. [CrossRef] [MathSciNet]
  13. B. Ruf and P.N. Srikanth, On periodic Motions of Lattices of Toda Type via Critical Point Theory. Arch. Ration. Mech. Anal. 126 (1994) 369–385. [CrossRef]
  14. M. Toda, Theory of Nonlinear Lattices. Springer-Verlag (1989).